# SDR AALA202203090123

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737*
- Aircraft serial: 31177
- Aircraft time: 24,396 hours, 9,312 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56066557
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT INTO BNA, SPEED TRIM FAIL LIGHT ILLUMINATED FOLLOWED 2 MINUTES LATER WITH AN ELECTRICAL BURNING SMELL IN THE COCKPIT. FLIGHT DECLARED AN EMERGENCY, LANDING SAFELY. REPLACED RIGHT ADIRU PER AMM 34-21-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. ACCOMPLISHED SMOKE ODOR FUME JOB CARD 08L00021001. NO ODOR OR FAULTS NOTED.
